# SDR ASAA0752254

- Difficulty date: November 9, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 4,532 hours, 1,330 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Dirty
- Location: Nr 2 Engine Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TREND DATA SHOWS AN INCREASE IN CRUISE DELTA EGT ALONG WITH A DECREASE IN TAKEOFF EGT HOT DAY MARGIN.  NR 2 ENGINE S/N 894227.  ALL OTHER PARAMETERS ARE STABLE.  INDICATION ERRORS ARE SUSPECT.  ACCOMPLISHED FMC CDU FAULT TASKCARD NO FAULTS NOTED.  ACCOMPLISHED EGT INDICATING CLEANING IAW MMS77 21 00.  ACCOMPLISHED EEC TEST, NO FAULTS FOUND.
